| Model Number |
M00547110 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however it was reported that the patient was over the age of 18.(b)(6).(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro xl retrieval balloon was used in the common bile duct (cbd) during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6), 2019.According to the complainant, during the procedure, the catheter broke in two separate pieces in the working channel.The distal piece fell into the patient and was retrieved with the elevator of the duodenoscope.The procedure was completed with another extractor pro xl retrieval balloon.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be stable.